| Model Number |
06908349001 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This case, with patient identifier (b)(6) (system 2), is related to case with patient identifier (b)(6) (system 1).
Event or Problem Description
It was reported the patient received the following results within 15 minutes: 264 mg/dl, 271 mg/dl, lo mg/dl, 287 mg/dl and 80 mg/dl.